# SDR ZW0A0208802

- Difficulty date: August 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 39,943 hours, 24,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NUMBER 2 CABIN FLOOR TRACK AT LBL 44, WAS CORRODED AT ATTACH HOLES, STA 1136 TO 1180.  REMOVED CORRODED SECTION AND SPLICED IN NEW SECTION PER SRM 53-05, FIG 4 PAGE 100.
